A small closed convex projective 4-manifold via Dehn filling - Archive ouverte HAL Access content directly
Journal Articles Publicacions Matemàtiques Year : 2022

A small closed convex projective 4-manifold via Dehn filling

Une petite 4-variété projective fermée obtenue par remplissage de Dehn

Abstract

In order to obtain a closed orientable convex projective four-manifold with small positive Euler characteristic, we build an explicit example of convex projective Dehn filling of a cusped hyperbolic four-manifold through a continuous path of projective cone-manifolds.
Fichier principal
Vignette du fichier
proj_DF_final.pdf (379.95 Ko) Télécharger le fichier
Origin : Files produced by the author(s)

Dates and versions

hal-02334154 , version 1 (25-10-2019)
hal-02334154 , version 2 (27-11-2019)
hal-02334154 , version 3 (09-04-2021)

Identifiers

Cite

Gye-Seon Lee, Ludovic Marquis, Stefano Riolo. A small closed convex projective 4-manifold via Dehn filling. Publicacions Matemàtiques, 2022, 66 (1), pp.369-403. ⟨10.5565/PUBLMAT6612215⟩. ⟨hal-02334154v3⟩
85 View
75 Download

Altmetric

Share

Gmail Facebook X LinkedIn More